IJPAM: Volume 39, No. 2 (2007)

AN APPROXIMATE SOLUTION OF BURGER'S EQUATION
USING ADOMIAN'S DECOMPOSITION METHOD

Ch. Mamaloukas
Department of Informatics
Athens University of Economics and Business
76 Patision Str., Athens, 10434, GREECE
e-mail: mamkris@aueb.gr


Abstract.The aim of this paper is to find an approximate solution of Burger's equation using the decomposition method, which has been developed by George Adomian [#!3!#]. The advantage of this method focuses on avoiding simplifications and restrictions which change the non-linear problem to mathematically tractable one, whose solution is not consistent with physical solution. Theoretical analysis and all calculations are done. The results are compared with the analytical solution and discussed.

Received: May 10, 2007

AMS Subject Classification: 65C20

Key Words and Phrases: Burger's equation, Adomian decomposition method, Adomian polynomials

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 39
Issue: 2